# SDR SCN2024F00001

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N824SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33976
- Aircraft time: 49,677 hours, 29,051 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Misrigged
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

1L DOOR RIGHT BRACKET TOO TIGHT AND HARD TO DISARM. REPACKED DOOR SLIDE IN REF TO AMM 25-66-01. OPS CHECK GOOD.
